MAUDE Adverse Event Report: PERFUSION SYSTEMS ACT PLUS INSTRUMENT; TIMER, CLOT, AUTOMATED

PERFUSION SYSTEMS ACT PLUS INSTRUMENT; TIMER, CLOT, AUTOMATED
Model Number ACT100
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that prior to use of an act plus instrument, it was reported that the liquid hr-nm and hr-ab are resulting with "insufficient data" errors; no result for channel 2.The count down (pre-warming) displays on both channels.But once the lift wire engages, channel 2 does not display any numbers (seconds).Channel 1 displays the numbers (seconds) as usual. at this point the acttrac 98 and 190 are passing. this is a continued issue, and have been serviced twice in the field.The instrument was replaced.There was no patient involvement, so no adverse effect occurred.
 
Additional Manufacturer Narrative
Medtronic received additional information that the control values were obtained, and were used in the case.The lot numbers of cartridges and/or controls used were; cartridge lot # 022760193; control lots 0227771988 abnormal and 0228072723 normal (first 2 abnormal failed with channel 2 stopping early; 3rd abnormal passed).Quality control is performed for this instrument with acttrac 98 and 190 every 9 hrs.Liquid nm and abn is performed every 7 days and with cartridge lot changes.Medtronic received additional information that the test results obtained were not from a replacement instrument.They were from the same instrument, post a second attempt to repair the device.Channel 2 was working intermittently and would in some instances provide results, but they were out of spec.Device evaluation summary: the reported issue that the liquid hr-nm and hr-ab are resulting with "insufficient data" errors; no result for channel 2.The count down (pre-warming) displays on both channels.But once the lift wire engages, channel 2 does not display any numbers (seconds) was verified during service.Service technician removed and replaced the harness and solenoid, latching.Ran both normal and abnormal hr-act and amp, all 3 settings, on the acttrac with no failures.Preventative maintenance was performed per specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACT PLUS INSTRUMENT
Common Device Name
TIMER, CLOT, AUTOMATED
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19104084
Report Number2184009-2024-00184
Device Sequence Number18102911
Product Code GKN
UDI-Device Identifier00643169178380
UDI-Public00643169178380
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K940426
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACT100
Device Catalogue NumberACT100
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Supplement Date Received by Manufacturer04/24/2024
Initial Report FDA Received Date04/15/2024
Supplement Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown